# SDR CA000505001

- Difficulty date: April 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Part number: 7SC0284
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKE -OFF REJECTED DUE TO LT ROLL SPOILER INDICATION; LT O/B ROLL SPOILER INDICATOR FAILED TO DROP TO STOW INDICATION POSITION. SPOILER OBSERVED TO BE DOWN. SPOILER SURFACE POSITION TRANSMITTER REPLACED.
